MathSciNet Relay Station
MathSciNet bibliographic data
MR2462437 14G10 (11G40 11G45 11S31 19F05)
Fesenko, Ivan Adelic approach to the zeta function of arithmetic schemes in dimension two. Mosc. Math. J. 8 (2008), no. 2, 273–317, 399–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement